# SDR ABXA030142

- Difficulty date: May 10, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 45,695 hours, 51,088 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Hyd Pump
- Part time: 3,167 hours, 3,249 cycles
- Component: Pump
- Component part number: AS19593B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

RIGHT AUXILIARY HYDRAULIC PUMP POWER WIRES BURNED THROUGH. REMOVED AND REPLACED THE RIGHT AUXILIARY PUMP. OPS CHECKED GOOD IAW DC-9 AMM 29-10-06-2-0001.
